Hot answers tagged

8 votes
Accepted

How do topical steroid withdrawal relate to adrenal insufficiency?

Good question! The missing bit of information here is that topical steroids are usually not absorbed systemically at high enough levels to cause adrenal suppression. However, they sometimes are. I ...
user avatar
  • 4,355
7 votes
Accepted

Is constantly using oily moisturizer bad for your skin?

Your skin will not make enough protective lipids regardless of whether you use moisturizer or not. With your skin, it's actually better if you use it every day, at least on areas where you get eczema. ...
user avatar
6 votes
Accepted

Rashes on back of knees

From the picture and the symptoms you mentioned, especially the itchiness, it seems that you are right about it being that being eczema. Also, eczema is common behind the knees. From that picture ...
user avatar
  • 7,717
4 votes
Accepted

What is the mechanism of eczema?

TLDR: The pathogenesis of eczema is multifactorial, but broadly follows a process of genetic (or epigenetic, in the case of the early gut microbiome) dysregulation relating to barrier integrity ...
user avatar
4 votes

Should all the stuff be thrown away when moving out from a house with mold?

The CDC has a great website on cleanup after mold. Also, this is a simple pamphlet. The degree of decontamination needed depends on the item and the extent of the mold. Whether something needs to ...
user avatar
  • 5,693
2 votes

Is using SAStid soap good for eczema skin?

It seems that SAStid contains salicylic acid. Salicylic acid a keratolytic: it helps to peel the outer layers of the thick skin (1). As so it is helpful in the treatment of warts and psoriasis (2). ...
user avatar
  • 2,322
1 vote

Should all the stuff be thrown away when moving out from a house with mold?

Note: this is my personal experience, not a scientific opinion or anything like that. I hope it helps. I had a similar situation to you three years ago. We moved out of the damp apartment, full of ...
user avatar
  • 171
1 vote

Rashes on back of knees

I have had this behind only one knee since shortly after I had 4x CABG at the age of 48. The doctor said is could be caused from a reaction to the cardiac meds I take. I take 25mg Metoprolol, 25mg, of ...
user avatar

Only top scored, non community-wiki answers of a minimum length are eligible